Aspirin / Pain Relievers - Page 3 - Huge Savings! Save up to 11%
Huge Savings! Up to 11% off on Aspirin (in Pain Relievers) at Oasis of Health, Page 3 . Top brands include Bayer, North Safety, Advance Pharmaceutical, St. Joseph, Goody's, HealthA2Z, Bufferin, Vanquish, BC, Major Pharmaceuticals, & Doans. Hurry! Limited time offers. Offers valid only while supplies last.
Bayer Aspirin Regimen, Low Dose (81 mg), Enteric Coated, 2 - Pack
mpn: 99451431525, ean: 0099451431525,
4.5 out of 5 stars with 56 reviews
Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Sodium-free and caffeine-free. Coated to make it easier to swallow. #1 Doctor Recommended Aspirin Brand.
North by Honeywell 161512, Aspirin, 250/Box, (Pack of 5)(161512)
4.3 out of 5 stars with 26 reviews
Aspirin 250/BX. 125 Pouches of 2 TabletsFirst aid individual 2 Packs 5 Grain Aspirin. Provides effective relief from pain and discomfort of muscular aches, cold and flu symptoms and fever. Product Specifications: DESCRIPTION: AspirinMANUFACTURERS PART NUMBER: 161512PACKAGE QUANTITY: 200SIZE: 325 mgFORM: TabletACTIVE COMPOUND: Aspirin 5 grainsTYPE: Pain ReliefBRAND: North SafetyDESCRIPTION: Aspirin. MANUFACTURERS PART NUMBER: 161512. PACKAGE QUANTITY: 200. SIZE: 325 mg. FORM: Tablet.
Aspirin Adult Low Dose Enteric Coated 81 mg Generic for Bayer Aspirin Low Dose 1000 Tablets Per Bottle Pack of 2
By Advance Pharmaceutical
mpn: 17714012110, ean: 0017714121105,
4.0 out of 5 stars with 14 reviews
Low dose aspirin is enteric coated for easier swallowing. 81 mg of aspirin for people who are on a daily aspirin regimen. Can also be used to relieve minor aches and pains. Generic low dose aspirin tablets, 1000 tablets per bottle.Safety coated aspirin; designed to dissolve in the small intestine, not in the stomach. Specially designed for people on a regimen of aspirin, or as directed by a doctor. Please read all label information on delivery.
St. Joseph Orange Chewable 81mg Aspirin, 36 Tablets (Pack of 8)
4.1 out of 5 stars with 19 reviews
St. Joseph Low Dose Aspirin is recommended by doctors and leading health organizations to help prevent a recurrent heart attack or ischemic stroke for some individuals. Aspirin therapy is not right for everyone, so always talk to your doctor before starting or changing an aspirin regimen. Our St. Joseph Orange Chewable Aspirin is not enteric coated so it will begin to dissolve as soon as you chew or crush it. Our chewable aspirin is a good option for those who have difficulty swallowing pills or
HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 24x50 Counts, Value Package
You Save: 10%
mpn: FPA020, ean: 0369168318809,
4.1 out of 5 stars with 46 reviews
Health A2Z Aspirin 81mg, enteric coated, is designed to provide relief from minor aches and pains. It is also recommended by physicians as part of a low strength aspirin regimen. Its special coating is formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.Compare to Bayer active ingredient; 24 bottles of 50 counts;. Health A2Z Aspirin 81mg, enteric coated, is the perfect partner for People who have experienced a heart attack or an ischemic stro
Bufferin Buffered Aspirin (NSAID) Coated Tablets Pain Reliever/Fever Reducer 130 ea (Pack of 4)
mpn: PPAX1350225, ean: 0849648080131,
4.7 out of 5 stars with 56 reviews
Bufferin provides the pain relief without the stomach discomfort. Directions: Adults and children 12 years and over: 2 tablets with a full glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 tablets in 24 hours unless directed by a doctor. children under 12 years: do not use unless directed by a doctorTough on pain. Gentle to your stomach. Temporary relief for: headache; minor pain of arthritis; backache; toothache; the common cold; muscular aches; preme
BC Headache Powders, Cherry 24 ea (Pack of 5)
mpn: PPAX1337850, ean: 0042037104917,
4.5 out of 5 stars with 15 reviews
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 5 Retail PackageProduct of BC. Pack of 5.
Tri Buffered Aspirin Tablets Generic for Bufferin 325 mg 100 Tablets per Bottle Pack of 8 Total 800 Tablets
You Save: 5%
mpn: 00904201559, ean: 0309042015592,
4.2 out of 5 stars with 15 reviews
Count 100 ea Relieves muscular aches , backache For minor pain of arthritis Temporarily reduces fever Adults and children 12 years and over: 2 tablets with a full glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 tablets in 24 hours unless directed by a doctor. Children under 12 years: Do not use unless directed by a doctor.Store at controlled room temperature 15-30C (59-86F). Active Ingredients Name Strength Aspirin 325 Mg Calcium Carbonate 158 Mg Mag